# SDR UIEA2019021203200

- Difficulty date: February 11, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 68,977 hours, 15,118 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG ANTIICE "VALVE" LIGHT ILLUMINATED IN OVERHEAD PANEL, WITH ENG SHUTDOWN. CYCLED ANTI ICE VALVE IAW AMM 30-21-00 SYSTEM OPS CHECKS GOOD AT THIS TIME.
